# SDR DL73S031109

- Difficulty date: December 18, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N301DL
- Make and model: Boeing 737232
- Aircraft serial: 23073
- Aircraft time: 54,782 hours, 42,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 4R SKIN LAP JOINT REVEALED 15 CRACK INDICATIONS IN THE SKIN PANEL BETWEEN FS 540 & 727.  THE INSPECTIONS WERE PERFORMED PER AD 2003-08-15.  THE ENTIRE LAP JOINT WAS TRIMMED OUT AND REPAIRED PER BAC S/B 737-53A1177.  THE REPAIR WAS DOCUMENTED PER ER/A 087962-14AD.
